CSpace

Browse/Search Results:  1-10 of 678 Help

Selected(0)Clear Items/Page:    Sort:
A well-conditioned direct PinT algorithm for first- and second-order evolutionary equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2022, 卷号: 48, 期号: 3, 页码: 29
Authors:  Liu, Jun;  Wang, Xiang-Sheng;  Wu, Shu-Lin;  Zhou, Tao
Favorite  |  View/Download:40/0  |  Submit date:2022/04/29
Direct PinT algorithms  Diagonalization technique  Condition number  Wave-type equations  
Integrable nonlocal derivative nonlinear Schrodinger equations 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 6, 页码: 34
Authors:  Ablowitz, Mark J.;  Luo, Xu-Dan;  Musslimani, Ziad H.;  Zhu, Yi
Favorite  |  View/Download:33/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann-Hilbert problems  Gel'fand-Levitan-Marchenko equations  the derivative NLS equations  solitons  
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:43/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
Integrable nonlocal derivative nonlinear Schr?dinger equations 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 6
Authors:  Ablowitz,Mark J;  Luo,Xu-Dan;  Musslimani,Ziad H;  Zhu,Yi
Favorite  |  View/Download:23/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann–Hilbert problems  Gel’fand–Levitan–Marchenko equations  the derivative NLS equations  solitons  
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:47/0  |  Submit date:2022/04/02
Fokker-Planck equation  McKean-Vlasov equations  Generalized solution  Nonlinear semigroup  
Global hydrostatic approximation of the hyperbolic Navier-Stokes system with small Gevrey class 2 data 期刊论文
SCIENCE CHINA-MATHEMATICS, 2022, 页码: 38
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:26/0  |  Submit date:2022/06/21
incompressible hyperbolic Navier-Stokes equations  hydrostatic approximation  hyperbolic Prandtl system  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
RECOVERING A BOUNDED ELASTIC BODY BY ELECTROMAGNETIC FAR-FIELD MEASUREMENTS 期刊论文
INVERSE PROBLEMS AND IMAGING, 2022, 页码: 21
Authors:  Zhu, Tielei;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:52/0  |  Submit date:2022/04/29
Interaction  Maxwell's equations  Navier equation  well-posedness  inverse scattering  uniqueness  
REMARKS ON THE DECAY OF FOURIER COEFFICIENTS TO SOLUTIONS OF NAVIER-STOKES SYSTEM 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2022, 卷号: 150, 期号: 3, 页码: 1223-1234
Authors:  Deng, Wen;  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:56/0  |  Submit date:2022/04/29
Radius of analyticity  Navier-Stokes equations  
Vanishing viscosity limit of the compressible Navier-Stokes equations with finite energy and total mass 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 310, 页码: 327-361
Authors:  He, Lin;  Wang, Yong
Favorite  |  View/Download:59/0  |  Submit date:2022/04/02
Euler equations  Navier-Stokes equations  Vanishing viscosity  Compensated compactness framework  Free boundary  Density-dependent viscosity